BibTeX record journals/isci/ChouYC96

download as .bib file

@article{DBLP:journals/isci/ChouYC96,
  author    = {Annie Y. H. Chou and
               Wei{-}Pang Yang and
               Chin{-}Chen Chang},
  title     = {Some Properties of Optimal Cartesian Product Files for Orthogonal
               Range Queries},
  journal   = {Inf. Sci.},
  volume    = {90},
  number    = {1-4},
  pages     = {91--107},
  year      = {1996},
  url       = {https://doi.org/10.1016/0020-0255(95)00284-7},
  doi       = {10.1016/0020-0255(95)00284-7},
  timestamp = {Tue, 23 Jan 2018 17:06:18 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/isci/ChouYC96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics